# SDR DHL2005782524

- Difficulty date: March 11, 2005
- Submitted: April 3, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Root
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RT WING ROOT UPPER SKIN LE STA 95.  CUT OUT DAMAGED AREA AND FABRICATED FILLER FROM 2024T3 .050 DIM. 7.5 INCH BY 7.5 INCH PO NR 9002012, DOUBLER FROM 2024T3 .040 DIM. 3.7 INCH BY .75 INCH PO NR 9001938 IAW 727 SRM 57-30-4 FIG 5.  REPAIR PARTS TREATED AND PRIMED IAW 727 SRM 51-10-2.  INSTALLED REPAIR DOUBLER, FILLER, AND SHIMS IAW 727 SRM 57-30-4 FIG 5.
